Please use this identifier to cite or link to this item:
Title: Fixed point theorems for cyclic weak contractions in compact metric spaces
Authors: Harjani Saúco, Jackie Jerónimo 
López Brito, María Belén 
Sadarangani Sadarangani, Kishin Bhagwands 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Fixed point
Weak contraction
Cyclic representation
Teoría del punto fijo
Issue Date: 2013
Project: Analisis No Lineal y Aplicaciones. 
Journal: Journal of Nonlinear Science and Applications 
Abstract: The purpose of this paper is to present a fixed point theorem for cyclic weak contractions in compact metric spaces.
ISSN: 2008-1898
DOI: 10.22436/jnsa.006.04.05
Source: Journal Of Nonlinear Sciences And Applications [ISSN 2008-1898], v. 6 (4), p. 279-284, (2013)
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Jun 12, 2021

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.